1904.03954.pdf (224.37 kB)
Download file

Improved eigenvalue bounds for Schrödinger operators with slowly decaying potentials

Download (224.37 kB)
journal contribution
posted on 20.02.2020, 13:51 by Jean-Claude CueninJean-Claude Cuenin
We extend a result of Davies and Nath (J Comput Appl Math 148(1):1–28, 2002) on the location of eigenvalues of Schrödinger operators with slowly decaying complex-valued potentials to higher dimensions. In this context, we also discuss various examples related to the Laptev and Safronov conjecture (Laptev and Safronov in Commun Math Phys 292(1):29–54, 2009).

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Communications in Mathematical Physics

Volume

376

Pages

2147 - 2160

Publisher

Springer (part of Springer Nature)

Version

AM (Accepted Manuscript)

Rights holder

© Springer-Verlag GmbH Germany, part of Springer Nature

Publisher statement

This is a post-peer-review, pre-copyedit version of an article published in Communications in Mathematical Physics. The final authenticated version is available online at: https://doi.org/10.1007/s00220-019-03635-w.

Acceptance date

06/10/2019

Publication date

2019-12-10

Copyright date

2019

ISSN

0010-3616

eISSN

1432-0916

Language

en

Depositor

Dr Jean-Claude Cuenin. Deposit date: 18 February 2020

Usage metrics

Exports